# SDR UALA2012082404764

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 89,203 hours, 14,266 cycles
- Engine: Pwa PW4060
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Part serial: 88
- Condition: Faulty
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG SPOILERS DISPLAYED.  SPOILERS LIGHT ILLUM WITH SPOILERS SELECTED TO ARMED POSITION.  TROUBLESHOT AND FOUND M53 0 SPOILER CONTROL MODULE AT FAULT.  REMOVED AND REPLACED IAW AMM.  PERFORMED SYSTEM TEST, ALL TEST NORMAL, OK TO CONTINUE.
